# SDR AWXA200100490

- Difficulty date: September 4, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6546921528
- Condition: Cracked
- Location: Lower
- Component: Door,Fwd Cargo, Boeing
- Component part number: 6546921528
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - "C" - FWD CARGO DOOR LOWER CROSSBEAM WEB, TWO CRACKS FOUND, ONE ON FWD END AND ONE ON THE AFT END. BOTH CRACKS ARE .5 INCH. MAINTENANCE REPAIRED THE CARGO DOOR IAW AWA E.O.52-31-04, SHEETS 1 - 18.
